A jensen-rohrlich type formula for the hyperbolic 3-space

S. Herrero, Imamoğlu, A. M. Von Pippich, Tóth

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We give a Jensen-Rohrlich type formula for a certain class of automorphic functions on the hyperbolic 3-space for the group PSL 2 (OK).

Original languageEnglish
Pages (from-to)6421-6446
Number of pages26
JournalTransactions of the American Mathematical Society
Volume371
Issue number9
DOIs
StatePublished - 2019
Externally publishedYes

Fingerprint

Dive into the research topics of 'A jensen-rohrlich type formula for the hyperbolic 3-space'. Together they form a unique fingerprint.

Cite this